Atul Patel

Summary

Affiliation: L. M. College of Pharmacy
Country: India

Publications

  1. ncbi request reprint Safety and antiretroviral effectiveness of concomitant use of rifampicin and efavirenz for antiretroviral-naive patients in India who are coinfected with tuberculosis and HIV-1
    Atul Patel
    Chief Division of Infectious Disease, Sterling Hospital, Ahmedabad, India
    J Acquir Immune Defic Syndr 37:1166-9. 2004
  2. ncbi request reprint Guidelines for use of antiretroviral therapy for HIV infected individuals in India (ART guidelines 2008)
    Sanjay Pujari
    J Assoc Physicians India 56:339-48, 353-71. 2008
  3. ncbi request reprint Effect of combination antiretroviral therapy on cytomegalovirus retinitis
    Alay S Banker
    Banker s Retina Clinic and Laser Centre, 5 Subhash Society, Behind Ishvar Bhuvan, Ahmedabad 380 009, India
    Indian J Ophthalmol 50:29-33. 2002

Collaborators

Detail Information

Publications3

  1. ncbi request reprint Safety and antiretroviral effectiveness of concomitant use of rifampicin and efavirenz for antiretroviral-naive patients in India who are coinfected with tuberculosis and HIV-1
    Atul Patel
    Chief Division of Infectious Disease, Sterling Hospital, Ahmedabad, India
    J Acquir Immune Defic Syndr 37:1166-9. 2004
    ..To study the safety and antiretroviral effectiveness of concomitant use of rifampicin and efavirenz for antiretroviral-naïve patients in India who are coinfected with tuberculosis (TB) and HIV-1...
  2. ncbi request reprint Guidelines for use of antiretroviral therapy for HIV infected individuals in India (ART guidelines 2008)
    Sanjay Pujari
    J Assoc Physicians India 56:339-48, 353-71. 2008
  3. ncbi request reprint Effect of combination antiretroviral therapy on cytomegalovirus retinitis
    Alay S Banker
    Banker s Retina Clinic and Laser Centre, 5 Subhash Society, Behind Ishvar Bhuvan, Ahmedabad 380 009, India
    Indian J Ophthalmol 50:29-33. 2002
    ..To study the various changes in the course of cytomegalovirus (CMV) retinitis following combination antiretroviral treatment...